# SDR SWAA2023041427491

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N8806Q
- Make and model: Boeing 737-8
- Aircraft serial: 65471
- Aircraft time: 6,172 hours, 3,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT OUTBOARD EMERGENCY FLASHLIGHT WILL NOT TEST<[01] AFT LEFT OUTBOARD EMERGENCY FLASHLIGHT CHECKS OK PER MM 25-64-00
